Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 2, Pages 344–350 (Mi zvmmf1954)  

This article is cited in 3 scientific papers (total in 3 papers)

An approach to reducing the computational cost of constructing curvilinear grids

A. A. Charakhch'yan

Computing Centre of the Russian Academy of Sciences, Moscow

Full text: PDF file (1121 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:2, 333–338

Bibliographic databases:
UDC: 519.63
MSC: Primary 65M50; Secondary 65M06, 65D18, 35R35
Received: 30.01.1996
Revised: 06.12.1996

Citation: A. A. Charakhch'yan, “An approach to reducing the computational cost of constructing curvilinear grids”, Zh. Vychisl. Mat. Mat. Fiz., 38:2 (1998), 344–350; Comput. Math. Math. Phys., 38:2 (1998), 333–338

Citation in format AMSBIB
\Bibitem{Cha98}
\by A.~A.~Charakhch'yan
\paper An approach to reducing the computational cost of constructing curvilinear grids
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 2
\pages 344--350
\mathnet{http://mi.mathnet.ru/zvmmf1954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1609099}
\zmath{https://zbmath.org/?q=an:0951.65094}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 2
\pages 333--338


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1954
  • http://mi.mathnet.ru/eng/zvmmf/v38/i2/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Charakhch'yan, “An elliptic grid generator based on quasi-one-dimensional grids”, Comput. Math. Math. Phys., 39:5 (1999), 799–804  mathnet  mathscinet  zmath
    2. V. I. Gryn', A. A. Frolova, A. A. Charakhch'yan, “A barrier-type grid generator and its application to the computations of flow with moving boundaries”, Comput. Math. Math. Phys., 43:6 (2003), 863–869  mathnet  mathscinet  zmath
    3. B. N. Azarenok, A. A. Charakhch'yan, “On one problem of 2D regular grid generation based on mappings”, Math. Models Comput. Simul., 7:4 (2015), 303–314  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:124
    Full text:66
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021